Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complete convex hypersurfaces of a Hilbert space


Author: Rubens Leão de Andrade
Journal: Bull. Amer. Math. Soc. 80 (1974), 576-577
MSC (1970): Primary 58B20; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9904-1974-13504-4
MathSciNet review: 0331419
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leo Jonker, Hypersurfaces of nonnegative curvatures in Hilbert space, Trans. Amer. Math. Soc. 169 (1972), 461-474. MR 307271
  • 2. H. Wu, A structure theorem for complete noncompact hypersurfaces of nonnegative curvature, Bull. Amer. Math. Soc. 77 (1971), 1070-1071. MR 44 #2183. MR 284959

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58B20, 53C40

Retrieve articles in all journals with MSC (1970): 58B20, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13504-4

American Mathematical Society